Citation Formats
Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

B. L. MacCarthy Et Al. , "Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems," IMA JOURNAL OF MANAGEMENT MATHEMATICS , vol.24, no.4, pp.381-405, 2013

MacCarthy, B. L. Et Al. 2013. Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems. IMA JOURNAL OF MANAGEMENT MATHEMATICS , vol.24, no.4 , 381-405.

MacCarthy, B. L., Ovutmen, T., TARIM, Ş. A., & Brabazon, P. G., (2013). Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems. IMA JOURNAL OF MANAGEMENT MATHEMATICS , vol.24, no.4, 381-405.

MacCarthy, Bart Et Al. "Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems," IMA JOURNAL OF MANAGEMENT MATHEMATICS , vol.24, no.4, 381-405, 2013

MacCarthy, Bart L. Et Al. "Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems." IMA JOURNAL OF MANAGEMENT MATHEMATICS , vol.24, no.4, pp.381-405, 2013

MacCarthy, B. L. Et Al. (2013) . "Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems." IMA JOURNAL OF MANAGEMENT MATHEMATICS , vol.24, no.4, pp.381-405.

@article{article, author={Bart L. MacCarthy Et Al. }, title={Exact and approximate solutions for fulfilment metrics in open pipeline order fulfilment systems}, journal={IMA JOURNAL OF MANAGEMENT MATHEMATICS}, year=2013, pages={381-405} }